English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 61921/94642 (65%)
造訪人次 : 1638695      線上人數 : 10
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/80159

    題名: Distributed Fault-Tolerant Embeddings of Rings in Incrementally Extensible Hypercubes with Unbounded Expansion
    作者: Wu, Shih-Jung, et al.
    貢獻者: 淡江大學資訊創新與科技學系;淡江大學資訊工程學系
    關鍵詞: Incrementally Extensible Hypercube IEH;Fault-Tolerant;Embedding;Linear Array;Ring
    日期: 2006-06
    上傳時間: 2013-01-18 16:48:19 (UTC+8)
    出版者: 淡江大學
    摘要: The Incrementally Extensible Hypercube (IEH) is a generalization of interconnection network that is derived from the hypercube. Unlike the hypercube, the IEH can be constructed for any number of nodes. That is, the IEH is incrementally expandable. In this paper, the problem of embedding and reconfiguring ring structures is considered in an IEH with faulty nodes. There are a novel embedding algorithm proposed in this paper. The embedding algorithm enables us to obtain the good embedding of a ring into a faulty IEH with unbounded expansion, and such the result can be tolerated up to O(n*log2m ) faults with congestion 1, load 1, and dilation 4. The presented embedding methods are optimized mainly for balancing the processor loads, while minimizing dilation and congestion as far as possible.
    關聯: Tamkang Journal of Science and Engineering 9(2), p.121-128
    顯示於類別:[資訊工程學系暨研究所] 期刊論文
    [資訊創新與科技學系] 期刊論文


    檔案 描述 大小格式瀏覽次數
    9-2-6.pdf630KbAdobe PDF415檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋